# SDR AALA2009051800002

- Difficulty date: May 18, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- Aircraft time: 63,642 hours
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL     LEFT NUMBER ONE DOOR FELL OUT OF HOUSING. REMOVED AND REPLACED LEFT NUMBER ONE DOOR SLIDE.
